The combination of approximate solutions for accelerating the convergence
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 18 (1984) no. 2, pp. 153-160 Cet article a éte moissonné depuis la source Numdam

Voir la notice de l'article

@article{M2AN_1984__18_2_153_0,
     author = {Qun, Lin and Tao, Lu},
     title = {The combination of approximate solutions for accelerating the convergence},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
     pages = {153--160},
     year = {1984},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {18},
     number = {2},
     mrnumber = {743882},
     zbl = {0544.65037},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/M2AN_1984__18_2_153_0/}
}
TY  - JOUR
AU  - Qun, Lin
AU  - Tao, Lu
TI  - The combination of approximate solutions for accelerating the convergence
JO  - ESAIM: Mathematical Modelling and Numerical Analysis 
PY  - 1984
SP  - 153
EP  - 160
VL  - 18
IS  - 2
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://geodesic.mathdoc.fr/item/M2AN_1984__18_2_153_0/
LA  - en
ID  - M2AN_1984__18_2_153_0
ER  - 
%0 Journal Article
%A Qun, Lin
%A Tao, Lu
%T The combination of approximate solutions for accelerating the convergence
%J ESAIM: Mathematical Modelling and Numerical Analysis 
%D 1984
%P 153-160
%V 18
%N 2
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://geodesic.mathdoc.fr/item/M2AN_1984__18_2_153_0/
%G en
%F M2AN_1984__18_2_153_0
Qun, Lin; Tao, Lu. The combination of approximate solutions for accelerating the convergence. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 18 (1984) no. 2, pp. 153-160. http://geodesic.mathdoc.fr/item/M2AN_1984__18_2_153_0/